# SDR VNAA2013102900011

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N249PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7926
- Aircraft time: 23,301 hours, 23,601 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 03300H7288
- Condition: Cracked
- Location: Zone 200
- Part time: 23,301 hours, 23,601 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAIN’S WINDSHIELD CRACKED AT 30,000 FT.  LT WINDSHIELD HEAT CAS MESSAGE ALSO REPORTED.  CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED, R & R CAPTAIN’S WINDSHIELD AND LT WINDSHIELD TEMP CONTROLLER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
